×

Sequentially quotient mappings. (English) Zbl 0334.54003


MSC:

54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54D55 Sequential spaces
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] A. Arhangelskii: Some types of factor mappings and the relation between classes of topological spaces. Soviet Math. Dokl. 4 (1963), 1726-1729.
[2] J. R. Boone: A note on mesocompact and sequentially mesocompact spaces. Pacific J. Math. 44 (1973) 69-75. · Zbl 0219.54019 · doi:10.2140/pjm.1973.44.69
[3] J. R. Boone: Examples relating to mesocompact and sequentially mesocompact spaces. Fund. Math. 77 (1972), 91-93. · Zbl 0247.54018
[4] S. P. Franklin: Spaces in which sequences suffice. Fund. Math. 57 (1965), 107-115. · Zbl 0132.17802
[5] S. P. Franklin, K. K. Kohli: On open extensions of maps. Canad. J. Math. 22 (1970), 691-696. · Zbl 0197.49103 · doi:10.4153/CJM-1970-077-5
[6] O. Hájek: Notes on quotient maps. Comment. Math. Univ. Carolina 7 (1966), 319-323.
[7] S. Leader, S. Baron: Sequential topologies. Amer. Math. Monthly 73 (1966), 677-678
[8] E. Michael: Bi-quotient maps and cartesian products of quotient maps. Ann. Inst. Fourier, Grenoble 18, (1968), 287-302. · Zbl 0175.19704 · doi:10.5802/aif.301
[9] F. Siwiec: Sequence-covering and countably bi-quotient mappings. General Topology and Appl. 1 (1971), 143-154. · Zbl 0218.54016 · doi:10.1016/0016-660X(71)90120-6
[10] F. Siwiec: KM-spaces and km-covering mappings. to appear. · Zbl 0218.54016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.